MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS DEVICE ARRAY INTERFACE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS DEVICE ARRAY INTERFACE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570109
Medical Device Problem Codes Device Slipped (1584); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total knee arthroplasty surgical procedure, it was observed that the while using the robotic assisted saw interface device and the array interface device it was observed that the device array was loose and the left saw interface was loose at the saw connection, causing the saw to cut out a bit.It was reported that there were no delays in the surgical procedure.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.This is report 1 of 2 for the same event.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary: the actual device was returned for evaluation.A visual inspection of the returned device was performed.Visual analysis found no damage or visual defects with the device.The overall appearance of the device shows signs of multiple uses in a clinical setting.Functional testing with production equivalent array set and saw console associated with the satellite station was performed.The rasi assembled and disassembled with minimal force needed.Although the exact surgical environment at the time of the complaint could not be re-created for testing purposes, the functional test found attempts to re-create the complaint of looseness of the rasi, revealed that while there was some mechanical play between the robot and rasi, the rasi is designed to not be completely rigid when clamped.The tolerances of the rasi clamp design allow for some movement between the device without impeding the function of the robot.The device functioned as the design iintended; therefore, no defect was found.Based on the investigation findings, no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
VELYS DEVICE ARRAY INTERFACE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24442515
Report Number1818910-2026-03642
Device Sequence Number18705770
Product Code OLO
UDI-Device Identifier10603295519485
UDI-Public(01)10603295519485(10)J45390
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570109
Device Lot NumberJ45390
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/17/2026
03/25/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/17/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown